Ask an expert
Question

05 Feb 2013

mirena unhappy after only 10 days, hasty?
Mirena inserted 7 weeks after child birth, bleeding since, on day 10. Extremely unhappy about bleeding and already would like for it to be removed. Thought when I heard spotting it would be irregular not constant bleeding. Dr said after having it inserted that this could last anywhere from 3-6 months. Been on pill for 10 years so decided on mirena. Was not expecting to bleed all the time. Really disappointed. Is it a hasty decision to have it removed? Is there something I could take to make the bleeding stop? I am currently breastfeeding and would like to continue ti breastfeed.
Answer 283 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I think you are being a bit hasty. Try and sit it out. Unfortuantely there isn't anything you can take.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18741 votes
Vote